# SDR DXTA2008122503441

- Difficulty date: December 25, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N722QS
- Make and model: Gulstm 200
- Aircraft serial: 093
- Aircraft time: 4,360 hours, 2,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tie Rod
- Part number: 4AS3360500505
- Condition: Worn
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OPENS AND CLOSES STIFF FWD GAS STRUT HANGING UP.  T/S FOUND FWD TELESCOPIC ROD STICKING.  REMOVED INOP ROD AND INSTALLED A NEW ROD ASSY.  DOOR OPS CHECKS GOOD.  WORK DONE IAW MM 52-10-05.
